Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Tingling in legs, feet after riding in a car. On medication for high BP, seasonal allergies. Prevention?

After riding in a car approximately longer than 3 hours my lower leg and feet get tingly and I move them around a lot although that brings no relief but I can t just leave them still. Is there anything I can do to prevent this? I am on medication for HBP and seasonal allergies and I am a 49 year old female, weight 205 height 5 5
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
there is blood circulation defect as due to long sitting pump of veins ae not able to push blood upto heart and fluids collect in legs and causes all these
apply crepe bandage after putting the legs in warm water for 20 mts
put 2 - 3 pillows ta night under leg to get blood reached to heart
get dose of bp titrated as some salts of bp causes thee in allergies
can take ebastine 10 mg od for 3 wk till you consult specialist
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor